Journal article icon

Journal article

Parabolic equation for nonlinear acoustic wave propagation in inhomogeneous moving media

Abstract:

A new parabolic equation is derived to describe the propagation of nonlinear sound waves in inhomogeneous moving media. The equation accounts for diffraction, nonlinearity, absorption, scalar inhomogeneities (density and sound speed), and vectorial inhomogeneities (flow). A numerical algorithm employed earlier to solve the KZK equation is adapted to this more general case. A two-dimensional version of the algorithm is used to investigate the propagation of nonlinear periodic waves in media wi...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1134/S1063771006060017

Authors


Journal:
ACOUSTICAL PHYSICS
Volume:
52
Issue:
6
Pages:
623-632
Publication date:
2006-12-05
DOI:
EISSN:
1562-6865
ISSN:
1063-7710
URN:
uuid:b0b6b51a-8d5f-45ba-b9e0-dc3c71630c09
Source identifiers:
327672
Local pid:
pubs:327672
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP